Second-order regularized continuous method for accretive inclusions
I. P. Ryazantseva1
|We consider equations with set-valued accretive operators in Banach space, whose solutions are understood in the sense of inclusion. By using the resolvent, we reduce these equations to equations with single-valued operators. For the constructed problems, we suggest a regularized continuous method and obtain sufficient conditions for their strong convergence in some class of Banach spaces.
|accretive operator, duality mapping, resolvent, continuous method, convergence
1Professor of Applid Mathematics Chair, Nizhnii Novgorod State Tehnical University after R. E. Alekseev, Nizhnii Novgorod; email@example.com
Citation: I. P. Ryazantseva, "[Second-order regularized continuous method for accretive inclusions]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,17:1 (2015) 111–119 (In Russian)